MAUDE Adverse Event Report: ARTHREX, INC. MENISCAL CINCH; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. MENISCAL CINCH; POLYETHYLENE SYNTHETIC SUTURE
Model Number MENISCAL CINCH
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation and therefore the alleged complaint event could not be confirmed.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used when tensioning the sutures.
 
Event or Problem Description
It was reported that during a surgery when the surgeon implanted the back stop number one and two and started for tension the fiber wire, the back stop pulled out.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update swit 06-jul-2022: another cinch was used and they fixed the minscuses successfully.

Brand Name
MENISCAL CINCH
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19280856
Report Number1220246-2024-03054
Device Sequence Number6338746
Product Code GAT
UDI-Device Identifier00888867033535
UDI-Public00888867033535
Combination Product (Y/N)N
Initial Reporter CountryJO
PMA/510(K) Number
K073149
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMENISCAL CINCH
Device Catalogue NumberAR-4500
Device Lot Number14955516
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2022
Initial Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown